# SDR HEEA062824

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7000299901
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAS LIGHT INOPERATIVE ON AUTOPILOT CONTROL.  SEGMENT LABEL MISSING.
